# SDR ASAA0580027

- Difficulty date: January 23, 2004
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59364351
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, AFT CARGO BAY DOOR DENTED JUST BELOW TOP EDGE.  RECONTOURED DOOR SKIN AND INSTALLED REPAIR DOUBLER.  (M)
